# SDR DL767970336

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410512SP
- Condition: Damaged
- Location: Nr 8 Le Slat
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED INTO MCO WITH FLAP/SLATS LOCKOUT.  ON ARRIVAL, FOUND NR 8 SLAT DAMAGED.  REPLACED NR 8 SLAT, OPS CHECK NORMAL.
